# SDR SWAA2022071418153

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 767+18; BS 787+2; BS 787+6; BS 787+10; BS 787+14; BS 787+18; BS 807+6. / [01] VERIFIED THE APPLICABILITY OF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2;[02] UPDATED STEPS 1 - 7;[03] UPDATED STEPS 1 - 7   VERIFIED MEASUREMENTS;[04] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00CZUC7;[05] VERIFIED CORRECTIVE ACTION #4
